# SDR SWIA201231847

- Difficulty date: September 21, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 45,556 hours, 38,252 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN THE COCKPIT.  ISOLATED THE SMOKE TO THE PHENOLIC BLOCK ON THE FIRST OFFICER'S SIDE.  (FLT 4762)  REPLACED CO-PILOTS WINDSHIELD IN REFERENCE TO CRJ MM.  P/N OFF: NP-139321-14  S/N OFF: 09156H2146
